# SDR 04FDEA02687

- Difficulty date: September 16, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 683L220G04
- Part serial: R591059
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 LT T/R COWL UPPER SLIDER TRACK END FOUND WITH CRACK.  REMOVED AND REPLACED AS PER AMM 78-33-01-4 AND   REPAIR   CARRIED OUT, PLS REFER TO FAA 8130-3 FORM TRACKING NR 5480 FOR   FURTHER WORK   DETAILS AND INSTALLED AS PER AMM 78-33-01-04 AND FUNCTIONAL TEST CARRIED AS PER   AMM   78-30-00, FOUND SATIS.
